EconPapers    
Economics at your fingertips  
 

Correlated risks, bivariate utility and optimal choices

Michel Denuit, Louis Eeckhoudt and Mario Menegatti

No 2011043, LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA)

Date: 2011-01-01
Note: In : Economic Theory, vol. 46, no. 1, p. 39-54 (2011)
References: Add references at CitEc
Citations: View citations in EconPapers (38)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Correlated risks, bivariate utility and optimal choices (2011) Downloads
Working Paper: Correlated risks, bivariate utility and optimal choices (2011)
Working Paper: Correlated risks, bivariate utility and optimal choices (2011)
Working Paper: Correlated risks, bivariate utility and optimal choices (2010)
Working Paper: Correlated risks, bivariate utility and optimal choices (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aiz:louvar:2011043

Access Statistics for this paper

More papers in LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA) Voie du Roman Pays 20, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Nadja Peiffer ().

 
Page updated 2025-03-19
Handle: RePEc:aiz:louvar:2011043